# SDR AWXA200400076

- Difficulty date: January 7, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .75 INCH CRACK WAS FOUND ON STRINGER 16 RT, 5 INCHES FORWARD OF FRAME 500D.  MAINTENANCE CUT OUT DAMAGED SECTION OF STRINGER 16 RT, BS 500D; FABRICATED A CHANNEL, RADIUS FILLER, AND FILLER; INSTALLED REPAIR PARTS IAW AWA ER 03-5312-01094-DD1.
